# SDR ASOA201101112

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK LBL 9 FS 559+112 CORRODED.  REMOVED CORRODED TRACK  & INSTALLED NEW TRACK IAW SRM 51-40-11, 51-41-02 & AMM 20-21-00-910-801.
